# SDR UPS99830706

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 1600 19 ABOVE CUSP, FRAME AS DRILL DAMAGE IN RADIUS OF FLANGE GEN RFTS N836UP-03-20183 ON 9-7-99, REC'D RFTS 9-8-99.  MATERIAL VERIF ICATION 7075-0.071 PO NR 296823, FABBED FILLER AND SPLICES IAW DC8 SRM 53 -2-0; LOCATED, DRILLED AND TRIMMED FILLER AND SPLICES IAW DC8 SRM 53-2-0 .  INSTALLED FILLER AND SPLICES IAW DC8 SRM 53-2-0, 51-1-20D.
